# SDR DHLA2008745575

- Difficulty date: October 8, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CABIN FWD GALLEY DOOR UPPER SECTION FRAME WITH HOLE.  REPLACED FRAME SECTION BETWEEN DOOR BEAM NR 2 AND DOOR BEAM NR 5 IAW B727 SRM 51-10-1 PARA 7A.
